RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 1, Pages 163–169 (Mi de7709)  

Partial Differential Equations

On the asymptotic behavior with respect to the small parameter of a boundary value problem for a second-order quasilinear elliptic equation that degenerates into a parabolic one

R. A. Èyubov

Azerbaijan Technological Institute

Full text: PDF file (676 kB)

English version:
Differential Equations, 1992, 28:1, 154–160

Bibliographic databases:
UDC: 517.95
Received: 21.08.1991

Citation: R. A. Èyubov, “On the asymptotic behavior with respect to the small parameter of a boundary value problem for a second-order quasilinear elliptic equation that degenerates into a parabolic one”, Differ. Uravn., 28:1 (1992), 163–169; Differ. Equ., 28:1 (1992), 154–160

Citation in format AMSBIB
\Bibitem{Eyu92}
\by R.~A.~\`Eyubov
\paper On the asymptotic behavior with respect to the small parameter of a boundary value problem for a second-order quasilinear elliptic equation that degenerates into a parabolic one
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 1
\pages 163--169
\mathnet{http://mi.mathnet.ru/de7709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257500}
\zmath{https://zbmath.org/?q=an:0765.35020}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 1
\pages 154--160


Linking options:
  • http://mi.mathnet.ru/eng/de7709
  • http://mi.mathnet.ru/eng/de/v28/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020